# SDR SWAA2025031103552

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 51,176 hours, 31,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Laminated Hinge
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT LT AND RT BEHIND AFT WING TO BODY FAIRING 2025-152000<[01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT LAMP LT AND RT BEHIND AFT WING TO BODY FAIRING I.A.W B737-700 AMM 33-51-04-960-801. TEST IS OK. SEE INDIVIDUAL SIGNOFF STEP BELOW;[02] TASK COMPLETED
